# SDR ANCF2017090101

- Difficulty date: September 1, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 7,041 hours, 5,802 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,   ECAM FOR THE AVIONICS DOOR ILLUMINATED TWICE AT LOW SPEED.  PERFORMED TSM 52-41-00-810-804-A, DISSAGREE BETWEEN ECAM SYSTEM DISPLAY PAGE INDICATION AND THE CLOSED AND LOCK WAS PERFORMED AND TEST SATISFACTORY.
